Painful muscles in legs

I have just been away for four days and forgot to take my Carbimazole with me - and now I have really painful muscles in my legs, aching and shooting nervy pains like really bad restless legs. I have been on Carbimazole now for about three years, and it is worrying that just four days not taking it can lead to symptoms of overactivity, plus heat intolerance and anxiety. Does this mean that the medication is only holding the problem back and not actually working? Does anyone have any tips on how to beat the muscle pain because it is awful particularly at night, so I can't sleep.

2 Replies

  • Sorry you haven't had a response yet - I'll bump it up via newsfeed J :D

  • My doc perscribed Quinine Bisulphate 300mg for my foot cramps .. thay say excersise is only sure way of curing it .. but that can be easier said than done depending on ya condition.

    Yer i would not recomend Quinine Bisulphate as its been band in usa by the fda for foot cramp

    For its adverse reactions

    Anyway wishing you well .. and ur defo not alone

You may also like...